# SDR IXXA07SMN261S

- Difficulty date: November 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT BELLY PIT CRACKED FITTING AT STATION 1230.000 LONGERON-32 RIGHT.  REMOVED CRACKED FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION NOTED.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION NUMBER 2003-05 DRAWING DOUGLAS NUMBER 4758514, DC8 NDT SPM PART 08-00-02 TO 07, FORM SEMAN 242-4,
DC8 SRM 51-1-8B, AND 51-3-1.
